# SDR HALA2012070900169

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 39,831 hours, 7,407 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 3505436
- Part serial: 1871
- Condition: Failed
- Location: Lt Engine
- Part time: 18,268 hours, 3,219 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING LT ENGINE START N2 ACCEL TO 18 PERCENT AND THEN ROLLED BACK TO ZERO PNEU PRESS WAS 30 PSI NEVER TURNED ON FUEL.  R & R LT ENG STARTER IAW AMM 80-11-01.  R & R LT ENG START VALVE IAW AMM 80-11-02.  OPS AND LEAK CHECK GOOD.
